Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 1


Numerical Solutions of the Combined KdV-MKdV Equation by a Quintic B-spline Collocation Method

PP: 19-24
N. Murat Yagmurlu, Orkun Tasbozan, Yusuf Ucar, Alaattin Esen,
In this paper, a numerical solution of the combined KdV-MKdV equation is obtained by a quintic B-spline collocation finite element method. In the solution process, a linearization technique has been applied to deal with the non-linear term appearing in the equation. Then the newly computed results are compared with those available in the literature. The error norms $L_{2}$ and $% L_{\infty }$ are computed and found to be sufficiently small. The Fourier stability analysis of the method is also investigated and found unconditionally stable.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved